# SDR UPS01834798

- Difficulty date: January 24, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532977
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1&3, RIGHT WING CENTER L/E VERTICAL ATTACH ANGLE AT XS 520 IS CRACKED.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG 9753297, AND SRM 51-1-20D.
